# SDR CALA2017111904146

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 55,146 hours, 19,813 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN HAD A BURNED RUBBER ODOR AT THE AFT GALLEY G4B.  OVEN 423 OR 424 NOT SURE WHICH ONE HAS BURNED RUBBER ODOR CLEANED OVEN
